# SDR USAASB97050

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Ht Manifold
- Part number: 577957
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYR - FL 637 - FLT WAS CLIMBING OUT OF SYR AT 6,000 FT WHEN THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  CAPTAIN FOLLOWED EMERGENCY PROCEDURES AND DECLARED AN EMERGENCY.  FLT RETURNED TO FIELD AT SYR AND LANDED W/O FURTHER INCIDENT.  MX FOUND THE NR 1 ENGINE FUEL HEAT MANIFOLD ASSY HAD FAILED AND WAS LEAKING AT THE FUEL HEAT VALVE.  REMOVED NR 1 ENGINE ASSY FOR ACCESS TO FUEL HEAT MANIFOLD ASSY.  REMOVED AND REPLACED FUEL HEAT MANIFOLD ASSY.  ALSO, REPLACED THE FUEL HEAT VLV (P/N 320115) DUE TO DAMAGE FROM MANIFOLD FAILURE.  REINSTALLED NR 1 ENGINE ASSY PER JOB CARD.  OPS CHECK AND LEAK CHECK GOOD.  (M)
